# SDR TSAA0079138

- Difficulty date: May 18, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 69726881
- Condition: Failed
- Location: Nr 1 Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 224 - HNL-OGG - NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED AT APPROXIMATELY 70 KNOTS.  TAKEOFF ABORTED.  ALL OTHER ENGINE PARAMETERS WERE NORMAL.  ALL QRH PROCEDURES REVIEWED.  RETURNED TO HNL RAMP.  REMOVED AND REPLACED NR 1 ENGINE OIL BYPASS SWITCH.  OPS CHECK GOOD PER MM 79-35-0.  REMOVED AND REPLACED NR 1 ENGINE OIL BYPASS SWITCH, OPS CHECK GOOD PER MM 79-35-0.  REMOVED AND REPLACED THE NR 1 ENGINE MAIN OIL FILTER.  OPS LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
